# SDR AALA20170123011

- Difficulty date: January 21, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 55,312 hours, 27,096 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. R1 DOOR IS DIFFICULT TO UNLATCH. LUBRICATED DOOR HOLD OPEN/GUST LOCK BAYONET AND RELEASE HANDLE IAW AMM 52-11-00. OPERATIONAL CHECK GOOD.
